# SDR ASOA201000636

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 19,594 hours, 17,558 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THE PAX DOOR IS DIFFICULT TO OPEN/CLOSE.  PERFORMED OPS CK OF PAX DOOR. NO FAULTS FOUND AT THIS TIME OK FOR SERVICE IAW AMM 52-11-00.  
(CLOSED)
